# SDR ASAA2013021993952

- Difficulty date: February 19, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 20,645 hours, 6,497 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32145526
- Part serial: 4479
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 47,984 hours, 24,510 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER DEPARTURE, DUCT PRESSURE INDICATED 55 PSI IN LT DUCT, 22PSI IN RT DUCT, GOT BETTER AS FLIGHT CONTINUED.  REF MM 36-11-00-700-804, FOUND PRSOV BAD.   REPLACED PRSOV REF MM 36-11-04-400-801.  LEAK & OPS CHECKED GOOD.  ACCOMPLISHED ENGINE BLEED AIR CROSSOVER OPS TEST RUNNING BOTH ENGINES & OPS TEST.  TESTED GOOD REF AMM 36-11-00-710-801.
